# SDR UIEA2013081000439

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 2,109 hours, 392 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Loose
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE " RT FWD FUEL PUMP" ON CLIMB OUT, QRH PROCEDURE COMPLIED WITH TROUBLESHOOT IAW FIM 28-22-03 FAULT CODE, FAULT ISOLATION REF 28-22 FAULT TREE 819, CB 6G18 NOT OPEN. FOUND BOOST PUMP CONTROL RELAY K190 LOOSE.  REMOVED AND REINSTALLED RELAY & AMP; TESTED PUMP OK IAW AMM 28-22-00/501, TASK 28-22-00-715-001,2.F.  TESTED GFI IAW 28-22-00/542, PASS.
